# SDR DXTA2023050185210

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 638 hours, 333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: AFTER CLOSING AND STOWING MAIN CABIN ENTRY DOOR FROM OUTSIDE, ATTEMPTED TO RE-ENTER CABIN, BUT THE LEVER WOULD NOT POP OUT. IT IS STUCK STOWED, UNABLE TO RE-ENTER AIRCRAFT.//CORRECTIVE ACTION//CLEANED & LUBRICATED MAIN DOOR HANDLE SHAFT AS NEEDED AND OPERATED THE MAIN DOOR HANDLE SEVERAL TIMES IRW CL-650 SPM 20-00-00.
